# SDR UPS03640415

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Engine: Ge CF6*
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1820CM33P06
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: ETOP,  ON DESCENT IN HEAVY RAIN, RT ENGINE ROLLBACK, (POSSIBLE FLAME-OUT).  ADVANCED THROTTLE AND ENGINE RESPONDED AFTER 10 SECONDS     VISUALLY CHECKED INLET AND EXHAUST AREA NO DEFECT NOTED, PERFORMED FUEL SUMP DRAIN CHECK, NO WATER AND DEBRIS FOUND.  REMOVED AND REPLACED EEC IAW MM 73-21-15, PERFORMED TEST NR 4, NR 11 AND NR 12 SATISFIED, OK FOR SERVICE.
